MathSciNet Relay Station
MathSciNet bibliographic data
MR436624 65N30
Gunzburger, Max D. On the stability of Galerkin methods for initial-boundary value problems for hyperbolic systems. Math. Comp. 31 (1977), no. 139, 661–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement